| Model Number |
IPN913836 |
| Medical Device Problem Code |
Melted (1385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/04/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Mdr report key/report number: (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review could not be conducted since the lot number of the device was not provided.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
Complaint from maude database: heated high flow cannula system (teleflex neptune heater an conchasmart breathing system with single limb) was found off the patient laying on the patient's bed.The heater was on and the flowmeter was on.An area of the corrugated tubing was observed to be melted with an open hole.The patient was on bipap.No injury to the patient.Treatment start on (b)(6) 2021.Diagnosis for covid-19, severe ards.